# SDR SWAA2021011942736

- Difficulty date: December 29, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SEAT TRACKS ARE WORN (4 EACH).  REMOVED AND REPLACED F/O'S SEAT TRACKS, PER AMM 25-11-11.
